Alert archive / Nebraska / Flash Flood Warnings in 2008

Flash Flood Warning 65, NWS Hastings, NE

July 9, 2008Adams County, Nebraska

NWS Hastings, NE issued this flash flood warning at Jul 9, 2008, 7:47 PM CDT for Adams County, Nebraska. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2008, 7:47 PM CDT (00:47 UTC)
Expired
Jul 10, 2008, 12:15 AM CDT
In force
4 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

County Adams County, NE

The radar

The Grand Island radar (KUEX), 30 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 8:07 PM CDTFLASH FLOOD1 S Hansen, NESOUTH BOUND LANE OF HIGHWAY 281 IS CLOSED JUST SOUTH OF HANSEN DUE TO FLOODING
Jul 9, 8:24 PM CDTFLASH FLOODHastings, NE9TH STREET TO PARKLANE IN HASTINGS IS FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
687 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
2065 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGID 100047
FFWGID
NEC001-100645-
/O.NEW.KGID.FF.W.0065.080710T0047Z-080710T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
747 PM CDT WED JUL 9 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA
  THIS INCLUDES THE CITY OF HASTINGS.

* UNTIL 145 AM CDT

* AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PROSSER...
  KENESAW AND JUNIATA

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4070 9871 4070 9828 4039 9827 4042 9872

$$
2 follow-up statements
000 
WGUS73 KGID 100230
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
929 PM CDT WED JUL 9 2008

NEC001-100645-
/O.CON.KGID.FF.W.0065.000000T0000Z-080710T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS NE-
929 PM CDT WED JUL 9 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR ADAMS
COUNTY...

AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING MODERATE TO OCCASIONALLY HEAVY 
RAIN OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
PROSSER...KENESAW...JUNIATA...HASTINGS AND HANSEN.

RADAR ESTIMATES RAINFALL AMOUNTS OF 1 TO 4 INCHES HAVE FALLEN IN THE 
WARNED AREA. ADDITIONAL RAINFALL AMOUNTS UP TO 2 INCHES ARE POSSIBLE 
IN THE NEXT COUPLE OF HOURS IN NORTHWEST PORTIONS OF THE COUNTY 
AROUND THE KENESAW AND PROSSER AREAS. LIGHTER ADDITIONAL AMOUNTS ARE 
ANTICIPATED ACROSS THE REST OF THE WARNED AREA...WITH UP TO ANOTHER 
HALF INCH OF RAIN POSSIBLE. 

SEVERAL REPORTS OF STREET FLOODING HAVE BEEN RECEIVED FROM WITHIN 
THE COMMUNITY OF HASTINGS. ALSO...LAW ENFORCEMENT REPORTED THAT THE 
SOUTH BOUND LANE OF HIGHWAY 281 WAS CLOSED JUST SOUTH OF HANSEN DUE 
TO FLOODING. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 4070 9871 4070 9828 4039 9827 4042 9872

$$
000 
WGUS73 KGID 100515
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1213 AM CDT THU JUL 10 2008

NEC001-100523-
/O.CAN.KGID.FF.W.0065.000000T0000Z-080710T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS NE-
1213 AM CDT THU JUL 10 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ADAMS COUNTY...

THUNDERSTORMS HAVE ENDED...AND THE THREAT OF ADDITIONAL HEAVY 
RAINFALL HAS DIMINISHED.  HOWEVER...THE HEAVY RAINFALL FROM EARLY 
THIS EVENING WILL CONTINUE TO MAKE THE WEST FORK OF THE BIG BLUE 
ESPECIALLY VULNERABLE TO FLOODING ACROSS NORTHWESTERN ADAMS 
COUNTY. FOR THIS REASON...THE FLASH FLOOD WARNING HAS BEEN REPLACED 
BY A FLOOD WARNING FOR THE WEST FORK OF THE BIG BLUE RIVER OVER 
NORTHWESTERN ADAMS COUNTY.  

LAT...LON 4070 9871 4070 9828 4039 9827 4042 9872

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 6:08 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 9, 6:08 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
608 PM CDT WED JUL 9 2008

.AVIATION...00Z KGRI TAF. OUTFLOW FROM THUNDERSTORMS TO THE EAST OF
KGRI WILL ALLOW SURFACE WINDS TO REMAIN OUT OF THE EAST /
NORTHEAST THROUGH THIS EVENING. SURFACE WINDS WILL BECOME LIGHT
OVERNIGHT BEFORE TRANSITIONING TO MORE OF A SOUTH / SOUTHWESTERLY
DIRECTION DURING THE DAY THURSDAY. CEILINGS WILL REMAIN UNTIL
THUNDERSTORMS DIMINISH AND MOVE OUT OF THE AREA. CURRENTLY BELIEVE
SKIES WILL CLEAR LATE TONIGHT OR EARLY THURSDAY MORNING. KEPT VCTS
IN THE FORECAST AS CURRENT RADAR TRENDS SHOW THUNDERSTORMS
REMAINING NEAR BUT SOUTH AND EAST OF KGRI...HOWEVER WILL CONTINUE
TO MONITOR AND UPDATE AS NEEDED.

&&

.PREV DISCUSSION... /ISSUED 303 PM CDT WED JUL 9 2008/

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT.  FOCUS IS ON TSTMS
THIS AFTERNOON AND EVENING.  CONVECTION HAS FIRED EARLY TODAY ALONG
A WEAK FRONTAL BOUNDARY ACROSS OUR EASTERN CWA...COMBINED WITH A MID
LEVEL TROUGH MOVING THRU NORTHERN/CENTRAL NEBRASKA.  LAPS DATA
INDICATES SURFACE BASED CAPES ON THE ORDER OF 2500 TO 3500 J/KG WITH
NO INHIBITION.  STORMS HAVE BECOME SEVERE DURING THE LAST HOUR OR SO
AND HAVE PRODUCED SOME HAIL...AND HAIL AND DAMAGING WINDS CONTINUE
TO BE THE PRIMARY HAZARDS FROM THE STORMS THE REMAINDER OF THE AFTN
AND POTENTIALLY INTO THE EVENING...HOWEVER MAIN AREA OF CONVECTION
IS ACROSS OUR EASTERN ZONES.

CONVECTION SHLD WIND DOWN THIS EVENING AS ANY ADDITIONAL DEVELOPMENT
TONIGHT SHOULD BE FOCUSED NORTH OF OUR CWA ACROSS NORTHERN
NEBRASKA.  SOUTHERLY LOW LEVEL FLOW INCREASES ON THURSDAY WITH THE
LEE TROUGH DEVELOPMENT.  WINDS WILL INCREASE AND BE BREEZY TO WINDY
DURING THE DAY...AND TEMPERATURES WILL HEAT UP INTO THE 90S FOR
HIGHS.  MODELS HINT AT POTENTIAL FOR CONVECTION ON THE
EASTERN/SOUTHERN PERIPHERY OF OUR CWA BUT NOTHING SIGNIFICANT TO
FOCUS ON IN OUR CWA AND HAVE WENT WITH A DRY FORECAST.

LONG TERM....12Z FRIDAY THROUGH THURSDAY. A COLD FRONT WILL WORK
THROUGH THE CWFA FRIDAY NIGHT. STRONG WARMING AHEAD OF THE FRONT
WILL SHOVE TEMPERATURES INTO THE 90S...BUT ALSO BRING VERY WARM
AIR ALOFT. ANTICIPATING THAT SQUELCHING STORM DEVELOPMENT TIL THE
EVENING HOURS NEAR THE FRONT...AND POSSIBLY LINGERING INTO THE
SATURDAY. SEEMS THE FAR SOUTHERN SECTIONS OF THE CWFA WOULD BE THE
ONLY AREA TO SEE ANY RISK FOR STORMS ON SATURDAY...AND HAVE KEPT
PRECIPITATION CHANCES TO THAT AREA.

AS THE FRONT CLEARS THE CWFA...SOMEWHAT DRIER AIR WILL FILTER INTO
THE CWFA BY LATE SATURDAY AND SUNDAY. WHILE THIS WON/T BRING THE KIND
OF DRY AIR WE SAY A COUPLE OF WEEKENDS AGO...THERE IS STILL GOOD
AGREEMENT THAT DEWPOINTS WILL BE SHOVED DOWN TO THE 50S FOR SOME
AREAS. THAT MAY BE OFFSET BY EVAPOTRANSPIRATION IMPACTS OF CORN
ACROSS THE NEBRASKA COUNTIES...BUT STILL FAIRLY DRY FOR MID JULY.
ALONG WITH THE DRY AIR IS COOLER TEMPERATURES...EVEN SLIGHTLY BELOW
NORMAL. TEMPERATURES BEGIN TO WARM FROM TUESDAY THROUGH THURSDAY...
BACK TO AND POSSIBLY ABOVE SEASONAL NORMALS.

HAVE LEFT THE SUNDAY THROUGH THURSDAY TIME FRAME FOR NOW. SURFACE
RIDGE WILL KEEP THINGS DRY THROUGH MONDAY...AND THE UPPER RIDGE
STARTS TO MIGRATE EAST THERE AFTER. THAT DOES NOT MEAN SOMETHING
MIGRATING THROUGH THE RIDGE OR FROM THE FRONT RANGE WON/T
OCCUR...BUT NOTHING FIRM ENOUGH FOR PRECIPITATION CHANCES. THE NEXT
CHANCE SEEMS TO BE ABOUT NEXT FRIDAY...WHEN THE RIDGE BREAKS DOWN
AND A WEAK BOUNDARY COMES INTO THE AREA.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

AVIATION...BRYANT
Hazardous weather outlook, Jul 9, 7:37 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
737 PM CDT WED JUL 9 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
101200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
737 PM CDT WED JUL 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS EVENING AND TONIGHT.

SCATTERED THUNDERSTORMS WILL PERSIST THROUGH THE EVENING...GENERALLY
NORTH OF A LINE FROM ELWOOD NEBRASKA TO JEWELL KANSAS.  THE MAIN
HAZARD FROM THE STORMS WILL BE VERY HEAVY RAINFALL WHICH WILL CAUSE
AREAS OF FLOODING.  A FEW STORMS MAY ALSO PRODUCE DIME SIZE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA
FRIDAY NIGHT INTO SATURDAY...AS A COLD FRONTAL BOUNDARY MOVES
THROUGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jul 9, 5:31 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
531 PM CDT WED JUL 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     GENEVA                  40.53N 97.60W
07/09/2008  E60.00 MPH       FILLMORE           NE   EMERGENCY MNGR

&&

ADO
Special weather statement, Jul 9, 5:31 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
531 PM CDT WED JUL 9 2008

NEZ086-087-092300-
NUCKOLLS-THAYER-
531 PM CDT WED JUL 9 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  NORTHERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA
  THAYER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHICKLEY...OR 35 MILES SOUTH OF YORK...AND
MOVING SOUTHWEST AT 36 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  DESHLER BY 545 PM CDT
  OAK BY 550 PM CDT
  NORA BY 555 PM CDT
  NELSON BY 600 PM CDT

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jul 9, 5:48 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
548 PM CDT WED JUL 9 2008

NEZ063-064-076-077-092315-
CLAY-FILLMORE-HAMILTON-YORK-
548 PM CDT WED JUL 9 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SOUTHWESTERN YORK COUNTY IN EAST CENTRAL NEBRASKA
  NORTHEASTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA
  NORTHWESTERN FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHEASTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA

AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STOCKHAM...OR 20 MILES SOUTHWEST OF YORK...
AND MOVING SOUTHEAST AT 19 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  SUTTON BY 615 PM CDT

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jul 9, 6:05 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
605 PM CDT WED JUL 9 2008

NEZ063-076-092330-
CLAY-HAMILTON-
605 PM CDT WED JUL 9 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  NORTHERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHWESTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA

AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRUMBULL...OR 12 MILES NORTHEAST OF
HASTINGS...AND MOVING EAST AT 16 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  HARVARD BY 625 PM CDT
  STOCKHAM BY 630 PM CDT

DIME SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jul 9, 6:31 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
631 PM CDT WED JUL 9 2008

NEZ062-063-075-076-100000-
ADAMS-CLAY-HALL-HAMILTON-
631 PM CDT WED JUL 9 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  NORTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA
  NORTHWESTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHEASTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHWESTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA

AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HANSEN...OR 6 MILES NORTH OF HASTINGS...AND
MOVING EAST AT 21 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  TRUMBULL BY 640 PM CDT
  INLAND BY 645 PM CDT

DIME SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, Jul 9, 6:55 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
655 PM CDT WED JUL 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             TRUMBULL                40.68N 98.27W
07/09/2008  E1.00 INCH       ADAMS              NE   FIRE DEPT/RESCUE

            DIME TO QUARTER SIZE HAIL REPORTED IN TRUMBULL BETWEEN
            642 PM AND 647 PM.

&&

KING

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:04 PM CDTFlash Flood WarningGIDClay, Fillmore, Hamilton5 hr
Jul 9, 8:14 PM CDTSevere Thunderstorm WarningGIDAdams, Clay45 min
Jul 9, 9:26 PM CDTSevere Thunderstorm WarningGIDAdams64 min
Jul 9, 10:22 PM CDTAreal Flood WarningGIDFillmore, Hamilton, York11 hr
Jul 10, 12:02 AM CDTAreal Flood WarningGIDAdams, Clay, Fillmore, Hamilton9 hr
Jul 10, 9:09 AM CDTAreal Flood WarningGIDClay, Fillmore, Hamilton, York24 hr

Nearby

Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.